Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have a dark skin between both legs and my also penis color is getting dark

Skin dark between both legs and also penis color is getting dark hi! doc, my skin is getting dark between my both legs and also my penis color is getting dark please suggest some cream\gel
Asked On : Wed, 12 Jan 2011
Answers:  1 Views:  749
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi! sandeep,
Welcome to HealthcareMagic forum,
Sandeep you haven't mentioned about any symptoms like itching or burning.If there is any itching then probably its a fungal infection and you need a antifungal cream & medicine.If its just the color becoming dark then may be its because of friction of clothes .Then you require a depigmenting cream.Kindly elaborate your problem.
Take care,
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor